MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE +10MM; DELTA XTEND IMPLANTS : SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE +10MM; DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Model Number 1407-60-010
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient with delta xtend implants insitu, fractured scapula resulting in loose metaglene and glenosphere.Patient has rheumatoid arthritis and identified by the surgeon to have poor bone quality which he feels contributed to the implant failing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
METAGLENE +10MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10410919
Report Number1818910-2020-18194
Device Sequence Number2552795
Product Code KWS
UDI-Device Identifier10603295272908
UDI-Public10603295272908
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1407-60-010
Device Catalogue Number140760010
Device Lot Number5299595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D42MM; DXTEND HIGHMO PE CUP D42 +3MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR